# SDR UALA2012032201814

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 51,806 hours, 14,509 cycles
- Engine: Pwa PW2037
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rt Firewall
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENG GENERATOR FEEDER CABLE PINS BURNED AND SEIZED IN CONNECTOR AND ENGINE SIDE CONNECTOR D1092 AT FIRE WALL DISCONNECT.  WIRE HARNESS W5610 INSTALLED.
